# SDR ASAA2023082244729

- Difficulty date: August 22, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,498 hours, 1,010 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 51090322002
- Part serial: 5109032202565
- Condition: Faulty
- Location: Unknown
- Part time: 3,545 hours, 1,026 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLETION OF TASK CARD 31-005-00, FOUND SCHEDULED MAINT TASK MESSAGE "BLEED FAMV RVDT R". GROUNDED - YES. C/W TECH SERVICES REQUEST - CONTINUITY CHECK OF WIRING @ CONTACTS NOTED FROM D15876 TO D15840A = NO FAULTS FOUND, WIRING CHECKS OK. REPLACED RIGHT INTEGRATED AIR SYSTEM CONTROLLER, M2957, WITH SERVICABLE UNIT. ALL INSTALLATION TESTS PASSED. REF IFIM 369-12-00-810-804 & 31-00-00-810-803. CLEARS PLT DEFERRAL. SEAMC PETER NOTIFIED.8 MIG 51A TAGS INSTALLED / REMOVED.
